MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER
Model Number 5201260
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
The hospital biomedical engineer reported an issue encountered by the perfusionist while using the mps2 console.The report stated that the console's antegrade valve remained open during the procedure when it should have been closed.There were no patient complications reported as a result of the alleged issue.The console was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Device evaluation found the reported complaint condition was not duplicated or confirmed in log data.There are no alarms associated with the reported complaint found in the log data.The console was tested and passed all functional testing.

Brand Name
MPS2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6475475
Report Number1649914-2017-00035
Device Sequence Number13716570
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5201260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/23/2017
Supplement Date Received by Manufacturer03/23/2017
Initial Report FDA Received Date04/10/2017
Supplement Report FDA Received Date07/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;